Journal of Differential Geometry

Exotic deformation quantization

Valentin Ovsienko

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 45, Number 2 (1997), 390-406.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459803

Digital Object Identifier
doi:10.4310/jdg/1214459803

Mathematical Reviews number (MathSciNet)
MR1449978

Zentralblatt MATH identifier
0879.58028

Subjects
Primary: 58F06

Citation

Ovsienko, Valentin. Exotic deformation quantization. J. Differential Geom. 45 (1997), no. 2, 390--406. doi:10.4310/jdg/1214459803. https://projecteuclid.org/euclid.jdg/1214459803


Export citation